# SDR AALA2000200

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT SIDE OF MLG DOOR JAMB AT STATION 937 HAS 2 INCH CRACK IN UPPER RADIUS.  INSTALLED REPAIR DOUBLER PER ESO 80559 DATED 1/7/00.  (M)
